The Stechkin inequality for Fourier multipliers on variable Lebesgue spaces

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We prove the Stechkin inequality for Fourier multipliers on variable Lebesgue spaces under some natural assumptions on variable exponents.

Original languageEnglish
Pages (from-to)1473-1481
Number of pages9
JournalMathematical Inequalities and Applications
Volume18
Issue number4
DOIs
Publication statusPublished - Oct 2015

Keywords

  • Fourier multiplier
  • Function of finite total variation
  • Hardy-Littlewood maximal operator
  • Stechkin inequality
  • Variable Lebesgue space

Fingerprint Dive into the research topics of 'The Stechkin inequality for Fourier multipliers on variable Lebesgue spaces'. Together they form a unique fingerprint.

Cite this